# SDR USAA040235

- Difficulty date: May 20, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 0890
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220390
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, 1.0 INCH X 0.950 INCH X 0.055 INCH DEEP, CORROSION; LEVEL 2; TASK NR JA260535, FR 66-68, Y1200, Z240.  REPLACED WITH NEW FRAME IAW SRM.
